CIRUGIA CARDIOVASCULAR    
Español | English
ISSN: 0210-0576 
e-ISSN: 1698-7624 
 
Subscribers area
Home Editorial Board Journal Contents Subscriptions Contact Us Authors Instructions
     
   
<<< back |
Artículo original

Severidad de apiñamiento dental en maloclusiones

2020, Volumen 50, Número 1
Kenia L. Inda-Velázquez y Jaime F. Gutiérrez-Rojo
Unidad Académica de Odontología, Universidad Autónoma de Nayarit, Nayarit, Nay., México.
 

 (Rev Esp Ortod. 2020;50(1):1-005-009)

 
 
Key words:
 
[Buy article]
 
 
     
Mallorca, 310 - 08037 Barcelona - Spain
Phone: +34 93 207 59 20
Fax: +34 93 457 66 42
  © Permanyer Publications | Made & Powered by IMMA PUIG | Privacy Policy | Legal notice